Alert archive / Alaska / Red Flag Warnings in 2007
Red Flag Warning 11, NWS Anchorage, AK
NWS Anchorage, AK issued this red flag warning at Jun 7, 2007, 3:18 AM AKDT. It took effect at Jun 7, 2007, 11:23 AM AKDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2007, 3:18 AM AKDT (11:18 UTC)
- In effect from
- Jun 7, 2007, 11:23 AM AKDT
- Expired
- Jun 7, 2007, 9:35 PM AKDT
- In force
- 10 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK61 PAFC 071618 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 818 AM ADT THU JUN 7 2007 AKZ111-080430- /X.NEW.PAFC.FW.W.0011.070607T2200Z-070608T0600Z/ MATANUSKA VALLEY- 818 AM ADT THU JUN 7 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING. GUSTY WINDS ESPECIALLY THROUGH CHANNELED TERRAIN WILL PERSIST WITH LITTLE CHANGE THROUGH FRIDAY BEFORE THEY RELAX FRIDAY NIGHT. RELATIVE HUMIDITIES WILL RISE TONIGHT INTO THURSDAY WITH THE HIGHER RELATIVE HUMIDITIES PERSISTING INTO FRIDAY. THE MOISTENING WILL BE FAIRLY SMALL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMENENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ141-080430- /X.NEW.PAFC.FW.W.0011.070607T2200Z-070608T0600Z/ COPPER RIVER BASIN- 818 AM ADT THU JUN 7 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING. GUSTY WINDS ESPECIALLY THROUGH CHANNELED TERRAIN WILL PERSIST WITH LITTLE CHANGE THROUGH FRIDAY BEFORE THEY RELAX FRIDAY NIGHT. RELATIVE HUMIDITIES WILL RISE TONIGHT INTO THURSDAY WITH THE HIGHER RELATIVE HUMIDITIES PERSISTING INTO FRIDAY. THE MOISTENING WILL BE FAIRLY SMALL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMENENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
3 follow-up statements
000 WWAK61 PAFC 071923 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 1123 AM ADT THU JUN 7 2007 AKZ141-080330- /X.EXT.PAFC.FW.W.0011.070607T1923Z-070608T0600Z/ COPPER RIVER BASIN- 1123 AM ADT THU JUN 7 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM ADT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM ADT THIS EVENING. GUSTY WINDS ESPECIALLY THROUGH CHANNELED TERRAIN WILL PERSIST WITH LITTLE CHANGE THROUGH FRIDAY BEFORE THEY RELAX FRIDAY NIGHT. RELATIVE HUMIDITIES WILL RISE TONIGHT INTO THURSDAY WITH THE HIGHER RELATIVE HUMIDITIES PERSISTING INTO FRIDAY. THE MOISTENING WILL BE FAIRLY SMALL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMENENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ111-080330- /X.CON.PAFC.FW.W.0011.070607T2200Z-070608T0600Z/ MATANUSKA VALLEY- 1123 AM ADT THU JUN 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM ADT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM ADT THIS EVENING. GUSTY WINDS ESPECIALLY THROUGH CHANNELED TERRAIN WILL PERSIST WITH LITTLE CHANGE THROUGH FRIDAY BEFORE THEY RELAX FRIDAY NIGHT. RELATIVE HUMIDITIES WILL RISE TONIGHT INTO THURSDAY WITH THE HIGHER RELATIVE HUMIDITIES PERSISTING INTO FRIDAY. THE MOISTENING WILL BE FAIRLY SMALL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMENENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
000 WWAK61 PAFC 080058 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 458 PM ADT THU JUN 7 2007 AKZ111-080600- /X.CON.PAFC.FW.W.0011.000000T0000Z-070608T0600Z/ MATANUSKA VALLEY- 458 PM ADT THU JUN 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM ADT THIS EVENING FOR STRONG WIND... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM ADT THIS EVENING. GUSTY WINDS COMBINED WITH HUMIDITIES BELOW 30 PERCENT WILL PERSIST THIS EVENING. THE HUMIDITY IS EXPECTED TO INCREASE AND THE WIND IS EXPECTED TO DIMINISH LATER THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ141-080600- /X.CON.PAFC.FW.W.0011.000000T0000Z-070608T0600Z/ COPPER RIVER BASIN- 458 PM ADT THU JUN 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM ADT THIS EVENING FOR STRONG WIND... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM ADT THIS EVENING. GUSTY WINDS COMBINED WITH HUMIDITIES BELOW 30 PERCENT WILL PERSIST THIS EVENING. THE HUMIDITY IS EXPECTED TO INCREASE AND THE WIND IS EXPECTED TO DIMINISH LATER THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
000 WWAK61 PAFC 080535 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 935 PM ADT THU JUN 7 2007 AKZ111-141-080645- /X.CAN.PAFC.FW.W.0011.000000T0000Z-070608T0600Z/ MATANUSKA VALLEY-COPPER RIVER BASIN- 935 PM ADT THU JUN 7 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this red flag warning went out at Jun 6, 11:00 PM AKDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 6, 11:00 PM AKDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION SOUTHCENTRAL AND SOUTHWEST ALASKA 400 AM ADT THU JUN 7 2007 .MODEL DISCUSSION...MODELS CONTINUE TO DIVERGE IN THE MIDTERM. RATHER THAN COMING INTO LINE WITH EACHOTHER THEY ARE FLIP FLOPPING BETWEEN SOLUTIONS. STILL HAVING PROBLEMS WITH THE GFS-40. WILL FAVOR THE PREVIOUS RUNS OF THE MODELS OVER THE CURRENT AND PERSIST WITH THE GFS. .ANALYSIS AND UPPER LEVELS...EAST TO SOUTHEAST FLOW CONTINUES ACROSS THE AREA TODAY. THE MAIN LOW WILL REMAIN JUST SOUTH OF KODIAK ISLAND BEFORE MOVING JUST SOUTH OF THE AK PENN THU AND FRI. SHORTWAVES WILL CONTINUE TO WRAP AROUND THIS FEATURE AND PUSH ALL THE WAY THROUGH SOUTHCENTRAL AND INTO SOUTHWEST AK BENEATH THE RIDGE. THIS WILL ENHANCE THE WINDS ONCE AGAIN THROUGH SOUTHCENTRAL AND CHANNELED TERRAIN INCLUDING THE ANCHORAGE BOWL. TROUGH ASSOCIATED WITH THIS CENTER ROTATES INTO THE NORTHERN GULF TONIGHT AND TEMPORARILY REPLACES THE RIDGE OVER THE INTERIOR FRI. LOW CENTER EVENTUALLY ENDS UP OVER THE YUKON-DELTA SAT MORNING WITH TROUGH AXIS ORIENTED SE TO A LOW SW OF THE QUEEN CHARLOTTE ISLANDS. .SHORT TERM FORECAST... EXPECT FAIRLY STRONG PRESSURE GRADIENTS TO HOLD OVER MUCH OF SOUTHCENTRAL ALASKA AND INTO BRISTOL BAY AND THE ALEUTIAN RANGE AS THE INTERIOR TROUGH REMAINS. THIS WILL MEAN GUSTY GAP WINDS AGAIN ESPECIALLY THROUGH ANCHORAGE AND OFF THE KNIK GLACIER. SHOWERS WILL CONTINUE ALONG SOUTHWEST AK AND KODIAK AS THE LOW SITS JUST SOUTH OF KODIAK ISLAND. THE KUSKOKWIM VALLEY MAY SEE AN ISOLATED TSTORM LATE THIS AFTERNOON OR EVENING BUT OTHERWISE BECOMING MUCH MORE STABLE WITH MORE CLOUD COVER TO THE SOUTH. POTENTIAL FOR SHOWERS OVER SW AK WILL CONTINUE THROUGH THE WEEKEND AS WEAK LOW PRESSURE TROUGH SETS UP IN THE REGION. A RIDGE WILL BUILD OVER THE ALEUTIANS DRAWING IN MORE LOW CLOUDS BUT THE SHOWERS SHOULD ABATE UNTIL THE WEEKEND. SO LOOK FOR LOW STRATUS AND FOG TO BE MAIN CONCERN. .LONG TERM FORECAST... IN THE ALEUTIANS EXPECT A WEAK LOW ACROSS THE WESTERN ALEUTIANS TO BRING MORE RAIN LATE THIS WEEKEND BUT THE RIDGE TO THE EAST WILL HOLD OFF ANY MAJOR ADVANCE UNTIL THE MIDDLE OF NEXT WEEK. EXPECT THE SAME GENERAL PATTERN OVER MAINLAND AK THROUGH EARLY NEXT WEEK WITH WEAK LOWS ROTATING THROUGH THE GULF AND BREEZY CONDITIONS. HOWEVER WE MIGHT SEE A WARM UP ACROSS SOUTHCENTRAL NEXT WEEK IF MODELS HOLD. .AER/ALU...WATCH/WARNING SUMMARY PUBLIC...NONE. MARINE...GALES 120. FIRE WEATHER...RFW 141 151. RNW JUN 07
The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:35 PM AKDT | Small Craft Advisory | AFC | 13 hr | |
| Jun 6, 11:00 PM AKDT | Small Craft Advisory | AFC | 4 days | |
| Jun 7, 8:15 AM AKDT | Gale Warning | AFC | 3 hr | |
| Jun 7, 8:15 AM AKDT | Small Craft Advisory | AFC | 3 hr | |
| Jun 7, 11:00 AM AKDT | Small Craft Advisory | AFC | 36 hr |
Nearby
Red Flag Warnings in Alaska, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.